EconPapers    
Economics at your fingertips  
 

Regression Quantiles for Unstable Autoregressive Models

Shiqing Ling () and Michael McAleer

ISER Discussion Paper from Institute of Social and Economic Research, The University of Osaka

Abstract: This paper investigates regression quantiles (RQ) for unstable autoregressive models. The unifoem Bahadur representation of the RQ process is obtained. The joint asymptotic distribution of the RQ process is derived in a unified manner for all types of characteristic roots on or outside the unit circle.

Date: 2001-01
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.iser.osaka-u.ac.jp/static/resources/docs/dp/2001/dp0526.pdf

Related works:
Journal Article: Regression quantiles for unstable autoregressive models (2004) Downloads
Working Paper: Regression Quantiles for Unstable Autoregressive Models (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:dpr:wpaper:0526

Access Statistics for this paper

More papers in ISER Discussion Paper from Institute of Social and Economic Research, The University of Osaka Contact information at EDIRC.
Bibliographic data for series maintained by Librarian ().

 
Page updated 2025-04-02
Handle: RePEc:dpr:wpaper:0526